Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 183, NWS Pueblo, CO

July 11, 2007Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 11, 2007, 7:01 PM MDT for Bent County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2007, 7:01 PM MDT (01:01 UTC)
Expired
Jul 11, 2007, 8:00 PM MDT
In force
59 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Bent County, CO

The radar

The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 4:05 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 320 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
320 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
2266 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 120101
SVRPUB
COC011-120200-
/O.NEW.KPUB.SV.W.0183.070712T0101Z-070712T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
701 PM MDT WED JUL 11 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 800 PM MDT...

* AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 3 MILES NORTHEAST OF
  HASTY...OR 18 MILES WEST OF LAMAR...AND WAS MOVING TOWARD THE EAST
  AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN BENT COUNTY AT 720 PM MDT...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3825 10304 3804 10303 3802 10274 3826 10273

$$
3 follow-up statements
000 
WWUS55 KPUB 120110
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
709 PM MDT WED JUL 11 2007

COC011-120200-
/O.CON.KPUB.SV.W.0183.000000T0000Z-070712T0200Z/
BENT CO-
709 PM MDT WED JUL 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN BENT COUNTY...

AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
HASTY...OR 16 MILES WEST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT
10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN BENT COUNTY AT 720 PM MDT...

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
THURSDAY MORNING FOR SOUTHEASTERN COLORADO.

LAT...LON 3824 10299 3806 10299 3802 10274 3825 10273

$$
000 
WWUS55 KPUB 120130
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT WED JUL 11 2007

COC011-120200-
/O.CON.KPUB.SV.W.0183.000000T0000Z-070712T0200Z/
BENT CO-
730 PM MDT WED JUL 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR NORTHEASTERN BENT COUNTY...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
HASTY...OR 15 MILES WEST OF LAMAR...AND WAS MOVING TOWARD THE EAST AT
10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN BENT COUNTY AT 740 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
THURSDAY MORNING FOR SOUTHEASTERN COLORADO.

LAT...LON 3824 10299 3806 10299 3802 10274 3825 10273

$$
000 
WWUS55 KPUB 120155
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
755 PM MDT WED JUL 11 2007

COC011-120205-
/O.EXP.KPUB.SV.W.0183.000000T0000Z-070712T0200Z/
BENT CO-
755 PM MDT WED JUL 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENT COUNTY
EXPIRES AT 800 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT
THURSDAY MORNING FOR SOUTHEASTERN COLORADO.

LAT...LON 3824 10299 3806 10299 3802 10274 3825 10273

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:32 PM MDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 11, 2:32 PM MDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 11 2007

.SHORT TERM...
(TONIGHT AND THU)

...POTENTIAL ACTIVE WEATHER PATTERN TO CONTINUE OVER NEXT 36 HOURS...

CURRENTLY...WATER VAPOR IMAGERY AND RUC MODEL UPPER AIR ANALYSES
SHOWED W-NWLY FLOW ALOFT OVER THE CNTRL ROCKIES. A WEAK SHORTWAVE
TROUGH AND ASSOCIATED UPPER LEVEL JET STREAK WERE MOVING OUT OF WY
INTO WRN NE/NWRN KS. OLD FRONTAL BOUNDARY WAS SITTING ALONG THE NRN
CO FRONT RANGE TO JUST N OF KLAA AND INTO WRN KS EARLY THIS
AFTERNOON. SURFACE DEW POINTS WERE IN THE LOWER TO MIDDLE 50S ACROSS
SERN CO. REGIONAL RADAR SHOWED A FEW SHOWERS AND THUNDERSTORMS
POPPING OVER THE CONTDVD AND ERN CO MOUNTAINS EARLY THIS AFTN. LAPS
DATA HAD SURFACE-BASED CAPE VALUES AROUND 1K-2K J/KG AND LIFTED
INDICES AROUND -2C ACROSS MUCH OF THE S CNTRL/SERN CO LOWER
ELEVATIONS. LAPS...ALSO...SHOWING THERMAL CAPPING INVERSION...
CONVECTIVE INHIBITION...STRONG ACROSS THE SERN CO PLAINS AND IS
WINNING OUT WITHOUT ANY STRONG LOW LEVEL CONVERGENCE OR SIGNIFICANT
UPPER LEVEL FEATURE TO ENHANCE SURFACE-BASED CONVECTION.
TEMPERATURES AROUND 92F ARE REQUIRED TO BREAK THE CAP ACROSS SERN CO
PER LAPS SOUNDINGS. FOR SERN CO...WE MIGHT NEED TO WAIT FOR
THUNDERSTORMS COMING OFF THE MOUNTAINS AND OUTFLOW BOUNDARIES TO
INITIATE THUNDERSTORM DEVELOPMENT ACROSS THE ADJACENT PLAINS.
GREATEST DEEP VERTICAL LAYER SHEAR GENERALLY EXTENDS ALONG THE I-25
CORRIDOR INTO THE ERN CO PLAINS WITH 30-45KTS OF 0-6KM BULK SHEAR.

LATE THIS AFTN AND TONIGHT...LATEST RUC40 MODEL SUGGESTS SHOWERS AND
THUNDERSTORMS CONTINUING TO FORM OVER THE MOUNTAINS AND DRIFTING
INTO THE I-25 CORRIDOR WHILE THE OTHER AREA OF THUNDERSTORM
DEVELOPMENT SHOULD BE WELL INTO KS. IN FACT...THE RUC40 DOES NOT
HAVE ANY QPF INTO ERN CO THROUGH 03Z/12. IF THUNDERSTORMS DO GO
AROUND THE I-25 CORRIDOR AND SERN CO PLAINS...STRONG TO SEVERE
THUNDERSTORMS ARE STILL LIKELY GIVEN THE PRE-STORM ENVIRONMENT
KINEMATICS IN PLACE AS DESCRIBED IN THE PREVIOUS PARAGRAPH. THE
DIGITAL FORECAST DATABASE ALREADY HAS SEVERE THUNDERSTORMS
MENTIONED...SO WILL MAINTAIN. LOCALLY HEAVY RAIN WILL CERTAINLY BE
POSSIBLE GIVEN THE H7-H5 SPECIFIC HUMIDITY VALUES AROUND 5 G/KG OVER
THE MOUNTAINS/I-25 CORRIDOR. ANY ISOLD-SCT SHOWERS AND THUNDERSTORMS
WILL LIKELY EVOLVE INTO A NOCTURNAL MESOSCALE CONVECTIVE SYSTEM TO
THE E OF CO OVERNIGHT.

THU...12Z/11 WRF AND GFS BOTH SUGGEST A LOW LEVEL BOUNDARY MOVING
THROUGH ERN CO THU AM OR EARLY PM AND BANGING UP AGAINST THE SERN CO
MOUNTAINS. THE WRF/S SURFACE DEW POINTS MIGHT BE RUNNING A LITTLE
HIGH...A BIAS...BUT PLENTY OF LOW LEVEL FUEL SHOULD BE IN PLACE.
SIGNIFICANT MOISTURE AND INSTABILITY WILL BE IN PLACE FOR
THUNDERSTORM DEVELOPMENT OVER THE MOUNTAINS AND ALONG THE CO/NM
BORDER...ESPECIALLY BY THU AFTN. THE MOISTURE AND INSTABILITY WILL
BE JUXTAPOSED WITH A MIDDLE AND UPPER LEVEL HIGH PRESSURE SYSTEM
AROUND THE FOUR CORNERS AREA INTO S CNTRL CO. VERTICAL SHEAR SHOULD
BE WEAKER THAN TODAY...HOWEVER THERE STILL COULD BE SOME SEVERE HAIL
AND DAMAGING WIND GUSTS. ALSO...A BIGGER IMPACT WEATHER EVENT COULD
BE THE GREATER THREAT OF MODERATE TO HEAVY RAIN WITH H7-5H SPECIFIC
HUMIDITY VALUES OF 6-7 G/KG OVER THE MOUNTAINS AND SERN CO ALONG
WITH RELATIVELY HIGH FREEZING LEVELS. I INCREASED POPS ALONG THE
I-25 CORRIDOR AND SERN CO MOUNTAINS FOR THU AFTN INTO THE /LIKELY/
CATEGORY. MIGHT NEED A FLASH FLOOD WATCH...ESPECIALLY FOR OLD
WILDFIRE BURN SCARS...BUT WILL LET THE MIDNIGHT CREW TAKE ANOTHER
LOOK AT IT. WE HAD HEAVY RAIN AND SEVERE THUNDERSTORMS MENTIONED IN
THE INHERITED DIGITAL FORECAST DATABASE...SO WILL MAINTAIN. METZE

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...POSSIBLE CHANGE IN THE PATTERN THIS WEEKEND...

THURSDAY NIGHT THROUGH FRIDAY...HEAVY RAIN POTENTIAL CARRIES OVER
INTO THE NIGHT THURSDAY AS THE NE PUSH MOVES ACROSS THE CWA. PCPN
SHOULD GRADUALLY DIMINISH OVERNIGHT...THEN CHALLENGE WILL BE
CONDITIONS FOR FRIDAY. BOTH GFS AND NAM INDICATE THAT PCPN WILL FIRE
BACK UP DURING THE AFTN...BUT MAY BE RESTRICTED TO THE MTS AND
WESTERN AREAS. BOTH INDICATE THAT THE E PLAINS WILL STAY RELATIVELY
PCPN-FREE. WITH ALL THE LLVL MOISTURE AVAILABLE...HAVE A HARD TIME
TOTALLY REMOVING POPS SO WILL STICK WITH THE ISOLATED POPS FOR THE
EAST...AND SCATTERED CONVECTION FOR THE HIGHER TERRAIN. MAX TEMPS
FOR MOST AREAS SHOULD ONLY BE IN THE 80S...AND COULD BE THE LAST
COOLER DAY OF THE FORECAST.

SATURDAY AND SUNDAY...GFS AND ECMWF MODELS BOTH INDICATE THAT A
PATTERN CHANGE IS COMING TO THE UPPER FLOW...WITH THE RIDGE STARTING
TO EDGE TOWARDS THE EAST. THIS WILL MOVE COLORADO OUT OF THE NE
PORTION OF THE RIDGE THAT IS NORMALLY SO ACTIVE FOR THE REGION...AND
TRENDED EXTENDED FORECAST TOWARDS DRIER AND WARMER CONDITIONS.
ISOLATED CONVECTION OVER THE CWA...ESPECIALLY OVER THE MTS...LOOKS
REASONABLE.

MONDAY THROUGH WEDNESDAY...TROUGH OF LOW PRESSURE ATTEMPTS TO DROP
DOWN THE WEST COAST FOR THE BEGINNING OF THE WORK WEEK...AS THE
RIDGE MOVES INTO THE CENTRAL PART OF THE US. THIS WOULD WARM THINGS
CONSIDERABLY FOR THE CWA...AS WELL AS ADVECTING MORE MOISTURE ACROSS
THE 4 CORNERS AND INCREASING PCPN CHANCES FOR ALL OF THE MTS.
CURRENTLY GRIDS HAVE ISOLATED POPS ALL AREAS...FOCUSING ON THE MTS.
THIS FAR OUT...DIURNAL CONVECTION IS A SAFE BET AND WILL NOT ADJUST
MUCH. MAX TEMPS EACH DAY SHOULD BE IN THE MID 90S FOR THE
PLAINS...70S AND 80S FOR THE HIGHER TERRAIN. AS PREVIOUS SHIFT
MENTIONED...FIRE WX CONCERNS WILL BE ON THE INCREASE NEXT WEEK SINCE
SOME OF THE FIRE ZONES ARE ALREADY REACHING CRITICAL FUEL LEVELS.
MOORE

&&

.AVIATION...

ISOLD-SCT THUNDERSTORMS MAY BE AROUND AIRPORTS THROUGH 06Z/12. ANY
THUNDERSTORM WILL HAVE ERRATIC WINDS...SMALL HAIL...AND MVFR/VFR
CEILINGS. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17/27
Hazardous weather outlook, Jul 11, 6:48 AM MDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT WED JUL 11 2007

COZ058>089-093>099-121300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT WED JUL 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERAL SEVERE THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST
MOUNTAINS AND PLAINS OF COLORADO THIS AFTERNOON.  AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS COLORADO TODAY...AND WILL INTERACT WITH
A VERY MOIST AND UNSTABLE ATMOSPHERE ALONG AND EAST OF THE SOUTHEAST
MOUNTAINS. THUNDERSTORMS WILL INITIALLY DEVELOP ACROSS THE MOUNTAINS
AROUND NOON...THEN SPREAD OFF INTO THE ADJACENT PLAINS AFTER 2 PM.
SUFFICIENT WIND SHEAR WILL BE PRESENT FOR THE DEVELOPMENT OF
SUPERCELL THUNDERSTORMS WHICH WILL BE CAPABLE OF PRODUCING VERY
LARGE HAIL UP TO AROUND 2 INCHES IN DIAMETER...DAMAGING WINDS UP TO
70 MPH...AND EVEN AN ISOLATED TORNADO. THE AREA AT GREATEST RISK FOR
SEVERE WEATHER WILL EXTEND ACROSS NORTHERN EL PASO...CROWLEY
...OTERO...KIOWA ...BENT...AND PROWERS COUNTIES THIS AFTERNOON
THROUGH THIS EVENING.   LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT IN
RUN OFF PRONE AREAS SUCH AS POORLY DRAINING URBAN AREAS...AND BURN
SCARS.  THESE THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO A
THUNDERSTORM CLUSTER AS THEY MOVE THROUGH SOUTHEAST COLORADO OVERNIGHT.

PEOPLE IN SOUTHEAST COLORADO TODAY SHOULD STAY ESPECIALLY ALERT TO
THE WEATHER...AND BE PREPARED TO TAKE COVER IF SEVERE WEATHER
THREATENS.

SCATTERED THUNDERSTORMS ARE ALSO EXPECTED ACROSS THE CENTRAL AND
SOUTHWEST MOUNTAINS...AND THE SAN LUIS VALLEY THIS AFTERNOON AND
EVENING.  THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL UP TO 1/2 INCH IN DIAMETER...LOCALLY HEAVY RAIN...AND WIND
GUSTS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

...MORE SEVERE STORMS AND POSSIBLE FLOODING EXPECTED THURSDAY...

ON THURSDAY...ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE
POSSIBLE AS ANTHER DISTURBANCE MOVES OVER THE REGION. IN ADDITION
TO THE SEVERE STORMS...HEAVY RAINS MAY CAUSE FLASH FLOODING OVER
THE EASTERN PLAINS AND THE EASTERN SLOPES OF THE SOUTHERN FRONT
RANGE.

ON FRIDAY...THUNDERSTORM COVERAGE AND INTENSITY WILL
DECREASE...HOWEVER A MARGINAL SEVERE STORM WILL BE POSSIBLE.

ON SATURDAY...ANOTHER DISTURBANCE WILL MOVE ACROSS THE REGION AND
THIS MAY BRING ANOTHER ROUND OF STRONG STORMS TO THE REGION.

THROUGH THE REMAINDER OF THE PERIOD...SCATTERED AFTERNOON AND
EVENING THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 2 PM THIS AFTERNOON ACROSS THE SOUTHEAST MOUNTAINS
AND PLAINS.

In the hours before

Local storm report, Jul 11, 3:48 PM MDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
348 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     HAIL             CANON CITY              38.46N 105.23W
07/11/2007  M0.75 INCH       FREMONT            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 11, 4:23 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             CANON CITY              38.46N 105.23W
07/11/2007  M1.00 INCH       FREMONT            CO   TRAINED SPOTTER

&&

RMG
Local storm report, Jul 11, 4:27 PM MDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT WED JUL 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             MONUMENT                39.07N 104.86W
07/11/2007  M0.75 INCH       EL PASO            CO   TRAINED SPOTTER

&&

DMETZE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:12 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero41 min
Jul 11, 7:26 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers64 min
Jul 11, 8:34 PM MDTSevere Thunderstorm WarningPUBProwers56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.